# SDR SWAA2021112446248

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 75,364 hours, 44,479 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: R/H Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AFT W/W FAIRING DENTED & DELAMINATED. PANEL 194GR MEASURES 1.75'H X 4.25'W X 2/32'DREF LOGBOOK#1831149 ; / [01] REF LOG# 178451. COMPLY WITH MPM 3 DAYS METALLIC TAPE REINSPECT WITHIN 3 DAYS. PERMANENT REPAIR REQUIRED WITHIN 20 DAYS. OK TO CONTINUE PER MXNOTE. REMOVED AND REPLACED PANEL 194GR PER AMM 53-51-21 SRM 51-20-07 AND 51-20-01.
